# SDR RAAA00E9033

- Difficulty date: October 13, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Aircraft time: 45,734 hours, 22,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621014
- Condition: Discharged
- Location: Cabin
- Component: Light, Intvlv
- Component part number: 873100212
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND SERVICE DOOR EXIT IDENTIFIER WOULD NOT STOP FLASHING.  REPLACED BATTERY, OPS CHECK GOOD PER RAA ECO 86-25.
